J.-P. Aubin I. Ekeland: Applied Nonlinear Analysis
. Wiley, New York 1984. MR 0749753
 J. M. Borwein: Multivalued convexity: a unified approach to equality and inequality constraints. Math. Programming 13 (1977), 163-180.
 P. H. Dien P. H. Sach: Further properties of the regularity of inclusion systems. Preprint 87-21, Inst. of Mathematics, Hanoi 1987.
 A. D. Ioffe: Necessary and sufficient conditions for a local minimum. Part 1: A reduction theorem and first order conditions
. SIAM J. Control Optim. 17 (1979), 245-250. DOI 10.1137/0317019
| MR 0525025
 B. N. Pschenichnyi: Convex set-valued mappings and their adjoints. Kibernetika 3 (1972), 94-102 (in Russian).
 B. N. Pschenichnyi: Convex Analysis and Extremal Problems. Nauka, Moscow 1982 (in Russian).
 S. M. Robinson: Generalized equations and their solutions. Part II: Applications to nonlinear programming. Univ. Wisconsin-Madison, Technical Summary Rep. # 2048, 1980.